EconPapers    
Economics at your fingertips  
 

A secant method for nonlinear least-squares minimization

Wei Xu (), Thomas Coleman () and Gang Liu ()

Computational Optimization and Applications, 2012, vol. 51, issue 1, 159-173

Keywords: Nonlinear least square problems; Quasi-Newton method; Automatic differentiation (search for similar items in EconPapers)
Date: 2012
References: View complete reference list from CitEc
Citations: View citations in EconPapers (2)

Downloads: (external link)
http://hdl.handle.net/10.1007/s10589-010-9336-4 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:coopap:v:51:y:2012:i:1:p:159-173

Ordering information: This journal article can be ordered from
http://www.springer.com/math/journal/10589

DOI: 10.1007/s10589-010-9336-4

Access Statistics for this article

Computational Optimization and Applications is currently edited by William W. Hager

More articles in Computational Optimization and Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:coopap:v:51:y:2012:i:1:p:159-173